# SDR GLBA2002129

- Difficulty date: August 19, 2002
- Submitted: October 8, 2002
- Operation: Air carrier
- Aircraft: N261GL
- Make and model: Beech 1900D
- Aircraft serial: UE261
- Aircraft time: 13,335 hours, 17,043 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 10138402517
- Part serial: 96144H8272
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CAPTAIN'S WINDSHIELD CRACKED IN FLIGHT, DIVERTED A/C TO FMN, FERRY TO CYS.  REMOVED AND REPLACED WINDSHIELD
